# SDR GLBA2002043

- Difficulty date: March 29, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 12,930 hours, 17,342 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: BW9001
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PUSH TO-TALK SWITCH FAILED REPLACED OPS CHECKED SATISFACTORY
